# SDR SWIA201642088

- Difficulty date: April 1, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 33,455 hours, 19,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT RT SIDE FLOOR PANEL HAS CRACK AT APPROXIMATELY FS 195.00.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW EA.
